Active Ingredient (in each Caplet): Acetaminophen (500 mg). Inactive Ingredients: Cellulose, Corn Starch, FD&C Red No. 40, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Sodium Starch Glycolate, Titanium Dioxide.
Do not take more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 caplets every 4 to 6 hours as needed. Do not take more than 8 caplets in 24 hours. Children Under 12 Years: Do not use this adult Extra Strength product in children under 12 years of age. This will provide more than the recommended dose (overdose) of Tylenol and may cause liver damage. Store between 20-25 degrees C (68-77 degrees F).
Fort Washington, PA 19034